Smoothness of the Bellman function in differential games with fixed time
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2185-2194
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a7,
author = {N. T. Tynyanskii and A. P. Suchkov},
title = {Smoothness of the {Bellman} function in differential games with fixed time},
journal = {Differencialʹnye uravneni\^a},
pages = {2185--2194},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a7/}
}
N. T. Tynyanskii; A. P. Suchkov. Smoothness of the Bellman function in differential games with fixed time. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2185-2194. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a7/